Thread: Old new guy
View Single Post
  #4  
Old 10-07-17, 07:51 AM
sarahsweets's Avatar
sarahsweets sarahsweets is online now
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 25,484
Thanks: 5,569
Thanked 29,799 Times in 13,540 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: Old new guy

Quote:
Originally Posted by cvsgnw View Post
So I've been on Ritalin for about 20 years for Narcolepsy.
I was doing 20 mg and 20 mg ER twice a day= 80 mg pd.
My heart doctor freaked out after I fainted from an arythmia episode.
He cut my use to 20mg 1 pd and I felt like crap, no energy, not motivation, Narcolepsy symptoms of course as well.
So regular Dr. has offered Welbutrin 150mg 1 pd. with the 20 mg Ritalin ER.
I have been on it for 3 days.
The first day was very nice -very involved with life again.
Second day, I felt jumpy, restless almost paranoid, etc., I never had that with just Ritalin.
This is he 3rd day and I feel really speedy and a bit dizzy and kinda sick at times.
Is this normal?
Should I ditch the Ritalin or the Welbutrin
or just hope that things will smooth out -?
Why hasnt your doctor tried provigil or nuvigil for you?
__________________
President of the No F's given society.

I carried a watermelon?
Reply With Quote